IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Anelidos poliquetos de Canarias: familia Amphinomidae = Annelida, Polychaeta from Canary Islands: Amphinomidae
Núñez, J.; Brito, M.C.; Ocaña, O. (1991). Anelidos poliquetos de Canarias: familia Amphinomidae = Annelida, Polychaeta from Canary Islands: Amphinomidae. Cah. Biol. Mar. 32(4): 469-476
In: Cahiers de Biologie Marine. Station Biologique de Roscoff: Paris. ISSN 0007-9723, more
Peer reviewed article  

Available in Authors 

Keyword
    Marine

Authors  Top 
  • Núñez, J.
  • Brito, M.C.
  • Ocaña, O.

Abstract
    This paper is a study of the family Amphinomidae (Polychaeta, Annelida) from the Canary Islands. Four species of four genera are found, Hipponoa gaudichaudi Audouin & Milne Edwards, 1833, is recorded for the first time from Canarian fauna. In addition, a description of Linopherus canariensis Langerhans, 1881, is presented, species not too much known all the world over.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors